CaltechAUTHORS
  A Caltech Library Service

A new version of the main inequality and the uniqueness of harmonic maps

Marković, V. and Mateljević, M. (1999) A new version of the main inequality and the uniqueness of harmonic maps. Journal d'Analyse Mathématique, 79 (1). pp. 315-334. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20170508-160600839

[img] PDF - Published Version
See Usage Policy.

868Kb
[img] Postscript - Submitted Version
See Usage Policy.

196Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170508-160600839

Abstract

In this paper, we state a new version of an inequality of Reich and Strebel, namely their so-called Main Inequality, and use it to study the uniqueness property of harmonic mappings. To state the main inequality we need the following notation.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF02788245DOIArticle
http://link.springer.com/article/10.1007%2FBF02788245PublisherArticle
http://rdcu.be/rYjJPublisherFree ReadCube access
Additional Information:© 1999 The Magnes Press. Received: 12 April 1999; Revised: 01 October 1999. The authors would like to thank Professors Kurt Strebel and Edgar Reich for their continuous encouragement and support, and their useful comments concerning this paper.
Issue or Number:1
Record Number:CaltechAUTHORS:20170508-160600839
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170508-160600839
Official Citation:Marković, V. & Mateljević, M. J. Anal. Math. (1999) 79: 315. doi:10.1007/BF02788245
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77270
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:09 May 2017 21:34
Last Modified:03 Oct 2019 17:55

Repository Staff Only: item control page